JournalsprimsVol. 24, No. 1pp. 141–168

The Moduli Space of Kähler Structures on a Real Compact Symplectic Manifold

  • Akira Fujiki

    Kyoto University, Japan
  • Georg Schumacher

    Philipps-Universität, Marburg, Germany
The Moduli Space of Kähler Structures on a Real Compact Symplectic Manifold cover
Download PDF

Cite this article

Akira Fujiki, Georg Schumacher, The Moduli Space of Kähler Structures on a Real Compact Symplectic Manifold. Publ. Res. Inst. Math. Sci. 24 (1988), no. 1, pp. 141–168

DOI 10.2977/PRIMS/1195175329